# SDR ASAA9840117

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSP - PRIOR TO FLIGHT 585 - SEVERAL EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE IN FORWARD CABIN.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
